Approximate analytical solutions for a class of nonlinear differential equations
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2007, Vol. 56 Issue (3): 1549-1554    
CONDENSED MATTER: STRUCTURAL, MECHANICAL, AND THERMAL PROPERTIES Current Issue| Next Issue| Archive| Adv Search  |   
Approximate analytical solutions for a class of nonlinear differential equations
Zhang Xin-Xin1, Zheng Lian-Cun2, Feng Zhi-Feng2
(1)北京科技大学机械工程学院,北京 100083; (2)北京科技大学数学力学系,北京 100083
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn